Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Short of breath and nausea after intercourse, cold sensation in chest.Treatment?

hi doctor,

I feel short of breath and feel nausea after having intercourse. I have been feeling anxiety for the last two weeks. One important thing, I feel cold sensation and something leaking in my left chest. This feeling gets worst when I think about something or depressed. When I got checked by GP, he has given me Lansoprazole. He said I have gastric problem. I have been using these capsule for a week but no relief even getting worst.

I am male 27 years old.
No heart problem before.
Family history my mother died because of heart attack at the age of 43.

Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

Your general practioner is right. You are having anxiety issues. 27 year young male should have so many positive things to do. Don't worry about what you don't have. Instead live a healthy life style and avoid whatt you fear you might one day have.

Exercise, eat helthy diet, sleep properly, do not consume liquor, smoke cigarettes, don't eat fatty food and think positively. Get help of a psychologist if required. I can help you if you decide so.

Wish you speedy recovery.
Answered: Thu, 13 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor